Previous |  Up |  Next

Article

References:
[1] A. H. Clifford, G. B. Preston: The algebraic theory of semigroups. Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1961. MR 0132791 | Zbl 0111.03403
[2] P. H. Doyle, R. J. Warne: Some properties of groupoids. Amer. Math. Monthly (1963), 1051-1057. DOI 10.2307/2312832 | MR 0162231 | Zbl 0128.02704
[3] K. H. Hofmann, P. S. Mostert: Elements of compact semigroups. Charles E. Merrill Books, Columbus, Ohio, 1966. MR 0209387 | Zbl 0161.01901
[4] K. Iseki: On mutant sets in semigroups. Proc. Japan Acad. 38 (1962), 478-479. MR 0150225 | Zbl 0115.02304
[5] A. A. Mullin: Properties of mutants. Bull. Amer. Math. Soc, Vol. 67 (1961), 82.
[6] R. J. Koch, A. D. Wallace: Maximal ideals in compact semigroups. Duke Math. J., 21 (1954), 681-686. DOI 10.1215/S0012-7094-54-02170-5 | MR 0063381 | Zbl 0057.01502
Partner of
EuDML logo